i got test on 30 - 11 - 12, with the result : VDRL : 1 : 64 and TPHA : 1 : 10240. The docter said i was infected Syphilis ( stadium 2 ). i treated with penicillin for 3 weeks, and wait for 1 month to another test.
so, i got second test on 19 - 01- 13. here's the result, VDRL : 1 :128 and TPHA : 1 : 2040. what stuck in my mind is, how come the score is skyrocketing after i got treat ?
your titers are all coming down which is what they do. you really don't need to test again any time soon unless you have a new partner and you completed your treatment. I assume you had shots of penicillin , ,not pills?
i'm actually blind on this thing. If you don't mind, could you explain me "your titers are all coming down which is what they do". as i see my titter from 1 : 64 goes to 1:128. i assume they became hight right ?
your tpha is going down and we prefer that test over the vdrl.
you might test + for syphilis for a lifetime. we rely on decreasing titers as a way of determining if you contracted it again or not. we don't even recommend retesting after treatment like this since thankfully syphilis still responds well to penicillin therapy. I wouldn't bother with more testing unless you find out you've been exposed from another partner.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.